Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 2  


On the real stability radius of a normal matrix
Kh. D. Ikramov
195
On the calculation of eigenvalues of a symmetric matrix
M. F. Sukhinin
199
A note on the convergence of nonstationary finite-difference analogues
V. Hristov, A. I. Iliev, N. V. Kyurkchiev
204
Sets of lattice cubature rules that are optimal in terms of the number of nodes and exact on trigonometric polynomials in three variables
N. N. Osipov
212
Dynamical discrepancy method in the input reconstruction problem with incomplete information
A. S. Mart'yanov
224
Necessary optimality conditions for systems with impulse control
Sh. Sh. Yusubov
233
On families of hyperplanes that separate polyhedra
A. I. Golikov, Yu. G. Evtushenko, S. Ketabchi
238
An all-integer cutting method for linear constrained optimization problems on arrangements
T. N. Barbolina, O. A. Emets
254
Splitting of evolutionary equations on the basis of diagonal implicit methods of the third order
N. V. Shirobokov
262
Estimates of local and global errors of the implicit Störmer method for systems of equations
N. D. Zolotarëva
267
On the finite-time blowup of solutions to initial–boundary value problems for pseudoparabolic equations with pseudo-Laplacian
M. O. Korpusov, A. G. Sveshnikov
272
Convergence of finite-difference schemes for Poisson's equation with a dynamic boundary condition
L. G. Volkov, B. S. Jovanović
287
Grid approximation in a half plane for singularly perturbed elliptic equations with convective terms that grow at infinity
G. I. Shishkin
298
Approximate inversion of matrices in the process of solving a hypersingular integral equation
I. V. Oseledets, E. E. Tyrtyshnikov
315
Solution of the eigenvalue problem in the framework of the electron density method
V. V. Popov
327
Analysis methods for structures of dissipative and nondissipative jumps in dispersive systems
I. B. Bakholdin
330
Completeness criteria for classification problems with set-theoretic constraints
K. V. Rudakov, Yu. V. Chekhovich
344
Stability of a correct algorithm in the polynomial closure of the family of binary classification algorithms
E. A. Lutsenko
354
Fast algorithms for synthesizing plane representations of finite metric configurations
A. S. Val'kov
357
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021